Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 22, 2021, 10:39 PM EDT for Brooks County, Colquitt County, Mitchell County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2021, 10:39 PM EDT (02:39 UTC)
- Expired
- Aug 22, 2021, 11:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Brooks County, GA, Colquitt County, GA, Mitchell County, GA
The radar
The Tallahassee radar (KTLH), 80 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1158 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
849
WWUS82 KTAE 230239
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
1039 PM EDT Sun Aug 22 2021
GAZ145>147-157>160-230330-
Brooks GA-Lowndes GA-Colquitt GA-Mitchell GA-Cook GA-Grady GA-
Thomas GA-
1039 PM EDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of southwestern Cook,
northern Grady, southeastern Mitchell, western Lowndes, northern
Thomas, Brooks and southern Colquitt Counties through 1130 PM EDT...
At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pavo, or 12 miles northwest of Quitman, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moultrie, Valdosta, Quitman, Pelham, Camilla, Hahira, Ochlocknee,
Pavo, Coolidge, I-75 At Exit 16, Riverside, Remerton, Morven, Berlin,
Funston, Barwick, Greggs, Merrillville, Moultrie Municipal A/P and
Empress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3093 8320 3064 8345 3065 8359 3096 8395
3102 8438 3108 8439 3127 8435 3129 8434
3119 8371
TIME...MOT...LOC 0239Z 311DEG 22KT 3094 8368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
AHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 22, 9:18 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 22, 9:18 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 918 PM EDT Sun Aug 22 2021 .UPDATE... A line of showers and thunderstorms across southeast Alabama into southwest Georgia will continue to sink southward tonight into Florida. Isolated strong winds continue to be possible with these storms. While some weakening is expected later tonight, this line may organize some again as it reaches the coast/marine area tomorrow. Updates tonight were mainly to account for radar and hourly trends. && .PREV DISCUSSION [740 PM EDT]... .NEAR TERM [Through Monday]... Upper level trough that's been in place across the southeast US the last few days is expected to push east tonight as a large upper level ridge axis builds in from the northwest. Shower and thunderstorm chances, which have largely been confined to FL and extreme southern GA counties this afternoon will continue to remain scattered through the afternoon before rain chances decrease after sunset across most of the area. As the trough pushes east through tonight, one last shortwave will rotate in from the north and when combined with onshore flow across the northern Gulf, additional showers/storms can't be ruled out after midnight, especially across southeast AL and the Panhandle. If we get thunderstorms overnight across these areas they'll likely slowly drift south into the northern Gulf by morning with activity expected to continue through the rest of Monday morning across our coastal zones. As drier mid-level air moves in, rain chances will show a strong north to south gradient tomorrow with the highest rain chances, near 50 to 70% across our Panhandle/Big-Bend counties with only isolated chances across our northern zones in southeast Alabama and southwest Georgia. With the drier conditions moving in aloft, and lower level moisture still hanging on, temperatures will warm up and heat indices will likely climb to around 105 tomorrow with actual temperatures climbing into the low 90s. .SHORT TERM [Monday Night Through Tuesday Night]... Monday night into Tuesday the surface high pressure over the Gulf weakens and the Bermuda high shifts westward towards the area, bringing winds around to more S to SE. Upper level flow will continue to become more easterly as ridging sets up across the southern Plains and SE CONUS. Ample moisture is forecast to remain in place, leading to a continuation of daily showers and thunderstorms across the area. Gusty winds and pockets of heavy rainfall will be possible with these storms. High temperatures on Tuesday are forecast in the low to mid 90s with low temperatures in the low to mid 70s overnight. .LONG TERM [Wednesday Through Sunday]... A fairly typical summertime pattern is expected for the long term period as deep layer ridging sets up over the western Atlantic and Carolinas. This pattern keeps our region in deep layer easterly to southeasterly flow through the remainder of the period. A few disturbances rounding the base of the ridge could bring increased moisture to the area at times throughout the week, but the main impact from these should just be a potential increase in shower and thunderstorm coverage. High temperatures will generally range from the low to mid 90s each afternoon. Thursday's high temperatures are currently forecast a touch lower in the upper 80s to low 90s as one of the disturbances temporarily weakens the overhead ridging. Low temperatures are forecast in the low to mid 70s each night. .AVIATION... [Through 00Z Tuesday] Brief TSRA at ABY and DHN through 02z. Cigs lower to IFR at ABY and VLD after 08z and slowly lift to VFR by late Monday morning. Expect addt'l TSRA at ECP, TLH, and VLD beginning 15-18z and continuing into Monday evening, with lower probs at ABY and DHN. Southwest winds 5-10 kts thru the period. .MARINE... One more round of long-period swells are poised to arrive at our waters from the southwest today, increasing from 7-8 seconds to 10-11 seconds. Occasionally rough boating conditions are therefore expected in addition to a continued high risk of rip currents at local beaches. Light southerly winds and low seas then prevail late Monday through Tuesday. Easterly winds at or below 15 knots with 2-4 wave heights are forecast Wednesday and Thursday. Chances for thunderstorms exist each day. .FIRE WEATHER... With moist conditions in place the only fire weather concerns through the period will be lower dispersions across portions of the panhandle and elevated dispersions across southeast portions of the Florida Big Bend. .HYDROLOGY... Area rivers currently in flood should continue to fall over the next several days. Showers and thunderstorms are forecast each day this week, and although a few pockets of heavy rainfall will be possible, additional river flooding is not anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 75 92 75 92 74 / 30 80 30 60 30 Panama City 77 89 76 90 75 / 50 60 40 60 30 Dothan 74 93 74 92 72 / 40 40 10 50 10 Albany 75 93 75 94 74 / 40 40 10 50 20 Valdosta 75 91 73 92 73 / 40 70 20 70 30 Cross City 77 91 76 91 75 / 20 50 20 60 50 Apalachicola 78 88 77 89 76 / 30 60 40 50 40 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && UPDATE...Fieux NEAR TERM...Dobbs SHORT TERM...Merrifield LONG TERM...Merrifield AVIATION...LF MARINE...Merrifield FIRE WEATHER...Dobbs HYDROLOGY...Merrifield
In the hours before
Special weather statement, Aug 22, 9:29 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
929 PM EDT Sun Aug 22 2021
GAZ127-144>146-157-158-230200-
Worth GA-Colquitt GA-Baker GA-Mitchell GA-Grady GA-Thomas GA-
929 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of north central Grady,
Mitchell, central Baker, northwestern Thomas, northwestern Colquitt
and southern Worth Counties through 1000 PM EDT...
At 929 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doerun to near Camilla to 7 miles south of
Newton. Movement was southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Moultrie, Pelham, Camilla, Norman Park, Baconton, Doerun,
Riverside, Schley, Funston, Sale City, Bridgeboro, Minton, Flint,
Anderson City, Parkerville, Cotton, South Moultrie, Lester and
Sigsbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3129 8353 3109 8386 3102 8417 3128 8447
3136 8431 3144 8393
TIME...MOT...LOC 0129Z 302DEG 17KT 3137 8396 3126 8415 3122 8435
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 9:33 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
933 PM EDT Sun Aug 22 2021
ALZ069-FLZ008>013-GAZ142-155-230215-
Houston AL-Central Walton FL-Holmes FL-Inland Bay FL-Calhoun FL-
Jackson FL-Washington FL-Seminole GA-Early GA-
933 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, Jackson, northeastern Bay,
northwestern Calhoun, eastern Walton, Holmes and northeastern
Washington Counties in the Panhandle of Florida, northwestern
Seminole and southwestern Early Counties in southwestern Georgia
through 1015 PM EDT/915 PM CDT/...
At 933 PM EDT/833 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles southeast of
Ashford to near Marianna to Chipley to 11 miles south of Geneva.
Movement was south at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cottonwood, Vernon, Bonifay, Marianna, Chipley, Graceville,
Donalsonville, Bradford, Malone, Cottondale, Greenwood, Alford,
Caryville, Wausau, Esto, Gordon, Iron City, Westville, Campbellton
and Noma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8540 3122 8513 3109 8492 3107 8492
3107 8489 3102 8480 3052 8520 3047 8539
3064 8586 3068 8587 3070 8585 3070 8587
3099 8592
TIME...MOT...LOC 0133Z 341DEG 20KT 3111 8514 3083 8532 3077 8551 3088
8583
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 22, 10:00 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1000 PM EDT Sun Aug 22 2021
GAZ127-144>147-157>160-230245-
Brooks GA-Worth GA-Lowndes GA-Colquitt GA-Baker GA-Mitchell GA-
Cook GA-Grady GA-Thomas GA-
1000 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southwestern Cook,
northern Grady, Mitchell, northwestern Lowndes, southwestern Baker,
northern Thomas, northern Brooks, Colquitt and south central Worth
Counties through 1045 PM EDT...
At 959 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Newton to 7 miles north of
Ochlocknee to 8 miles west of Hahira. Movement was southeast at 10
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moultrie, Adel, Valdosta, Pelham, Camilla, Hahira, Sparks, Norman
Park, Doerun, Ochlocknee, Pavo, Coolidge, I-75 At Exit 16, Riverside,
Schley, Remerton, Morven, Berlin, Funston and Barwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3086 8389 3098 8436 3100 8438 3108 8438
3108 8444 3120 8454 3123 8454 3137 8376
3112 8336 3078 8322
TIME...MOT...LOC 0159Z 329DEG 7KT 3119 8437 3107 8403 3099 8352
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 10:01 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1001 PM EDT Sun Aug 22 2021
ALZ067-GAZ120>124-230245-
Henry AL-Quitman GA-Randolph GA-Terrell GA-Calhoun GA-Clay GA-
1001 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of northern Henry County
in southeastern Alabama, Clay, Randolph, northwestern Calhoun,
Quitman and northwestern Terrell Counties in southwestern Georgia
through 1045 PM EDT/945 PM CDT/...
At 1001 PM EDT/901 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles west of Lumpkin to
Georgetown to near Gaino to near Pickett. Movement was southeast at
25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Abbeville, Fort Gaines, Georgetown, Cuthbert, Shellman, Bellville,
Shorterville, Wire Bridge, Carnegie, Watson Crossroads, Scottsboro
Crossroads, Ricks Place, Pecan, Thomas Mill Creek, Hatcher, Morris,
Bethel, Suttons Corner, Springvale and Fort Gaines-Clay Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3198 8504 3197 8495 3195 8496 3192 8491
3192 8469 3193 8468 3192 8457 3190 8453
3159 8475 3150 8512 3162 8542 3171 8542
3170 8522 3174 8520 3177 8516 3177 8512
3178 8514 3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 0201Z 317DEG 22KT 3208 8495 3190 8508 3183 8531 3196
8558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 22, 10:10 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1010 PM EDT Sun Aug 22 2021
ALZ069-FLZ008>013-016-026-GAZ155-156-230245-
Houston AL-Liberty FL-Central Walton FL-Holmes FL-Gadsden FL-
Inland Bay FL-Calhoun FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
1010 PM EDT Sun Aug 22 2021
...Strong thunderstorms will impact portions of southeastern Houston
County in southeastern Alabama, southeastern Jackson, northeastern
Bay and Calhoun Counties in the Panhandle of Florida, northwestern
Gadsden County in Big Bend of Florida, eastern Walton and
southwestern Holmes Counties in the Panhandle of Florida,
northwestern Liberty County in Big Bend of Florida, Washington County
in the Panhandle of Florida, southwestern Decatur and southern
Seminole Counties in southwestern Georgia through 1045 PM EDT/945 PM
CDT/...
At 1009 PM EDT/909 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles southwest of
Donalsonville to 7 miles east of Marianna to 17 miles southeast of
Chipley to near Vernon to 12 miles west of Bonifay. Movement was
southeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Blountstown, Marianna, Bonifay, Chattahoochee, Bradford,
Sneads, Bristol, Grand Ridge, Greenwood, Altha, Caryville, Wausau,
Westville, Bascom, Rock Bluff, Clarksville, Whitehead Crossroads,
Cerrogordo and Gritney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3090 8594 3074 8565 3067 8539 3084 8516
3107 8506 3072 8471 3042 8491 3021 8515
3028 8543 3054 8582 3068 8587 3070 8585
3070 8587
TIME...MOT...LOC 0209Z 333DEG 19KT 3095 8501 3078 8512 3057 8536 3064
8564 3081 8590
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HANERSpecial weather statement, Aug 22, 10:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1039 PM EDT Sun Aug 22 2021
GAZ145>147-157>160-230330-
Brooks GA-Lowndes GA-Colquitt GA-Mitchell GA-Cook GA-Grady GA-
Thomas GA-
1039 PM EDT Sun Aug 22 2021
...A strong thunderstorm will impact portions of southwestern Cook,
northern Grady, southeastern Mitchell, western Lowndes, northern
Thomas, Brooks and southern Colquitt Counties through 1130 PM EDT...
At 1039 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pavo, or 12 miles northwest of Quitman, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Moultrie, Valdosta, Quitman, Pelham, Camilla, Hahira, Ochlocknee,
Pavo, Coolidge, I-75 At Exit 16, Riverside, Remerton, Morven, Berlin,
Funston, Barwick, Greggs, Merrillville, Moultrie Municipal A/P and
Empress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3093 8320 3064 8345 3065 8359 3096 8395
3102 8438 3108 8439 3127 8435 3129 8434
3119 8371
TIME...MOT...LOC 0239Z 311DEG 22KT 3094 8368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:37 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 23 min |
| Aug 22, 9:00 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 30 min |
| Aug 22, 9:33 PM EDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 42 min |
| Aug 22, 10:10 PM EDT | Special Weather Statement | TAE | Calhoun, Jackson, Washington | 35 min |
| Aug 22, 11:12 PM EDT | Special Weather Statement | TAE | Washington | 33 min |
| Aug 22, 11:44 PM EDT | Special Weather Statement | TAE | Bay | 31 min |
| Aug 23, 12:52 AM EDT | Special Weather Statement | TAE | Bay | 53 min |
| Aug 23, 1:43 AM EDT | Special Weather Statement | TAE | Holmes | 32 min |
| Aug 23, 3:35 AM EDT | Special Weather Statement | TAE | Washington | 40 min |
| Aug 23, 4:08 AM EDT | Special Weather Statement | TAE | Calhoun, Washington | 52 min |
| Aug 23, 4:43 AM EDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Aug 23, 4:55 AM EDT | Special Weather Statement | TAE | Bay, Calhoun | 50 min |
| Aug 23, 5:42 AM EDT | Special Weather Statement | TAE | Calhoun, Liberty | 48 min |
| Aug 23, 8:14 AM EDT | Special Weather Statement | TAE | Bay | 31 min |
| Aug 23, 8:45 AM EDT | Special Weather Statement | TAE | Gulf | 30 min |
| Aug 23, 10:22 AM EDT | Special Weather Statement | TAE | Franklin | 23 min |
| Aug 23, 11:42 AM EDT | Rip Current Statement | TAE | Bay, Gulf | 15 hr |
| Aug 23, 3:38 PM EDT | Special Weather Statement | TAE | Wakulla | 37 min |
| Aug 23, 5:37 PM EDT | Special Weather Statement | TAE | Walton | 38 min |
| Aug 23, 6:14 PM EDT | Special Weather Statement | TAE | Gadsden | 46 min |
| Aug 22, 8:14 PM EDT | Special Weather Statement | TAE | Berrien, Colquitt, Cook, Mitchell, Tift | 46 min |
| Aug 22, 9:29 PM EDT | Special Weather Statement | TAE | Colquitt, Mitchell | 31 min |
| Aug 22, 10:00 PM EDT | Special Weather Statement | TAE | Colquitt, Cook, Lowndes, Mitchell | 45 min |
| Aug 22, 10:01 PM EDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 44 min |
| Aug 22, 10:43 PM EDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 32 min |
| Aug 22, 10:51 PM EDT | Areal Flood Advisory | TAE | Brooks, Colquitt, Cook, Lowndes, Mitchell | 3 hr |
| Aug 22, 11:29 PM EDT | Special Weather Statement | TAE | Lowndes | 31 min |
| Aug 23, 6:24 PM EDT | Special Weather Statement | TAE | Baker, Calhoun, Dougherty, Mitchell | 66 min |
| Aug 23, 6:37 PM EDT | Special Weather Statement | TAE | Cook | 53 min |
| Aug 23, 7:24 PM EDT | Special Weather Statement | TAE | Baker, Mitchell | 66 min |
| Aug 22, 8:15 PM EDT | Special Weather Statement | TAE | Coffee, Geneva | 45 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.